No Longer a Newbie, Woke With the Spoke of Glass :(

Discussion in 'Support' started by Stacey427, May 22, 2015.

tinnitus forum
    1. Stacey427

      Stacey427 Member

      Tinnitus Since:
      August 2014
      Hiya all!!!

      Long time no speak, I joined the forum about 8 months ago and haven't been here over the past month due to some other health concerns.

      I was just wondering if anyone had ever experienced a spike from antis? I'm on amoxil and have been for about a month (one per day) and I woke up this morning with the spike of all spikes! Sounds like scratching glass on top of my already high pitched static T:(

      I'm wondering if it could be one of three things, if anyone could put their insight in?
      -Antibiotics (taken to long over a month and damaged my already sensitive ears)?
      -exposure too loud noise, I had a training seminar last night at work and the microphone was very loud and the room was so loud with all the chatter in the hollow hall (I only wore ear plugs for the speech)
      - lack of sleep

      Or (we all know this one) absolutely no reason at all!

      Anyone's opionion would be greatly appreciated as this spike literally woke me out of a deep sleep.

      Also, any newbies reading this. Even though it's so tough and sometimes you question it all. Know that the support I have found here helped me through and continues to do so all the time, everyone is so caring and concerned on this forum. I'm so glad I found it:)

      Thank you again all x
      • Like Like x 1
      • Agree Agree x 1
      • Good Question Good Question x 1
    2. Stacey427

      Stacey427 Member

      Tinnitus Since:
      August 2014
      Also, I took some NAC this morning. Is it bad to take that when your in amoxil?
    3. Gosia

      Gosia Member

      Tinnitus Since:
      Cause of Tinnitus:
      earplugs/ hearing loss
      I'm just a newbie, but from what I know a spike as young as this can still settle down. No matter this, taking antibiotics for a month is surely ruining your body! what is the reason why you take them? Is it really the only solution ? I've been boycotting antibiotics for years and won't take them unless it's really absolutely necessary. If you've been taking them so long that means sth hasn't worked meaning sb gave you them without being sure it's what you need.
      Is this drug on the ototoxic meds list ?
      otherwise I'm afraid you won't really know what caused a spike..I had one today just sitting in bed and putting mascara on lashes ;) thankfully it's gone but still..

Share This Page

If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.